# SDR IPXA2019042974504

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 66,768 hours, 12,166 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Left Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRAILING EDGE LOWER SURFACE DELAMINATED.ISSUED NON ROUTINE CARD 621344 FOR MAJOR REPAIR.
